RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 2, Pages 312–317 (Mi mz5267)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

New Distributions in Classical Physics

V. P. Maslov

M. V. Lomonosov Moscow State University, Faculty of Physics

DOI: https://doi.org/10.4213/mzm5267

Full text: PDF file (326 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:2, 290–296

Bibliographic databases:

Received: 08.07.2008

Citation: V. P. Maslov, “New Distributions in Classical Physics”, Mat. Zametki, 84:2 (2008), 312–317; Math. Notes, 84:2 (2008), 290–296

Citation in format AMSBIB
\Bibitem{Mas08}
\by V.~P.~Maslov
\paper New Distributions in Classical Physics
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 2
\pages 312--317
\mathnet{http://mi.mathnet.ru/mz5267}
\crossref{https://doi.org/10.4213/mzm5267}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2475056}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 2
\pages 290--296
\crossref{https://doi.org/10.1134/S0001434608070286}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000258855600028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-50849133193}


Linking options:
  • http://mi.mathnet.ru/eng/mz5267
  • https://doi.org/10.4213/mzm5267
  • http://mi.mathnet.ru/eng/mz/v84/i2/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “New distribution formulas for classical gas, clusters, and phase transitions”, Theoret. and Math. Phys., 157:2 (2008), 1577–1594  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:798
    Full text:248
    References:79
    First page:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020